# SDR 2007UALA02993

- Difficulty date: August 5, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 45,762 hours, 16,155 cycles
- Engine: Iae V2527A5
- System (JASC): 2564 · Life Raft
- Part: Cover
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SLIDE RAFT COVER FELL OFF AT 2R.   09-07-07  SECURED SLIDE COVER.
